Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS State College, PA

June 23, 2015Columbia County, Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 10:25 AM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 10:25 AM EDT (14:25 UTC)
Expired
Jun 23, 2015, 10:35 AM EDT
In force
10 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 127 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 10:20 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS51 KCTP 231425
SVRCTP
PAC037-093-097-231530-
/O.NEW.KCTP.SV.W.0103.150623T1425Z-150623T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1025 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  EAST CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1130 AM EDT

* AT 1025 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS GREATER THAN 70 MPH. THIS
  STORM WAS LOCATED OVER SHUMANS...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMSBURG...DANVILLE...ALMEDIA...BUCKHORN...CATAWISSA...
  ELYSBURG...EYERS GROVE...FERNVILLE...IOLA...JERSEYTOWN...KNOEBELS
  GROVE...LIGHTSTREET...MECHANICSVILLE...NUMIDIA...ROHRSBURG...
  RUPERT...SLABTOWN...BENTON...ESPY AND MARION HEIGHTS.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DANVILLE AND BERWICK-LIME RIDGE EXITS...SPECIFICALLY FROM MILE
MARKERS 227 TO 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TREES AND POWER LINES MAY BE KNOCKED DOWN. PROPERTY DAMAGE LIKE ROOF
OR SIDING DAMAGE ARE EXPECTED. GO INSIDE A PERMANENT BUILDING AWAY
FROM WINDOWS.

&&

LAT...LON 4081 7640 4079 7662 4116 7659 4120 7654
      4123 7639
TIME...MOT...LOC 1425Z 268DEG 44KT 4094 7632 

$$

EVANEGO
1 follow-up statement
264 
WWUS51 KCTP 231435
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1035 AM EDT TUE JUN 23 2015

PAC037-093-097-231445-
/O.CAN.KCTP.SV.W.0103.000000T0000Z-150623T1530Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
1035 AM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTOUR...CENTRAL
COLUMBIA AND EAST CENTRAL NORTHUMBERLAND COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4081 7640 4079 7662 4116 7659 4120 7654
      4123 7639
TIME...MOT...LOC 1434Z 268DEG 44KT 4094 7615 

$$

EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 9:06 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 23, 9:06 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
906 AM EDT TUE JUN 23 2015

.SYNOPSIS...
TEMPERATURES AND HUMIDITY WILL INCREASE TODAY AHEAD OF A COLD
FRONT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHICH WILL MOVE SOUTHEAST ACROSS CENTRAL PENNSYLVANIA
THROUGH THE DAYLIGHT HOURS. WEDNESDAY LOOKS DRY AND LESS HUMID.
THE HUMIDITY CREEPS UP AGAIN LATE IN THE WEEK...WITH A SHOWERY
WEEKEND IN STORE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
13Z UPDATE TO CANCEL/EXPAND SVR TSTM WATCH #340. SVR STORM WITH
HISTORY OF PRODUCING WIND DMG IS MOVING FROM CLEARFIELD INTO NW
CENTRE COUNTY AS OF 13Z. COORDINATED WITH SPC ON LOCAL EXPANSION
TO INCLUDE COUNTIES TO THE EAST/SE OF CENTRE. EXPECT A BROADER
WATCH BOX TO BE ISSUED FOR MOST OF THE AREA BY NOON TODAY.

PREVIOUS DISCUSSION...

LINE OF STRONG TO SEVERE STORMS MOVING ACROSS LAKE ERIE
AT 08Z...WITH VERY IMPRESSIVE LOOKING BOW ECHO AND TRAILING GUST
FRONT ALONG LAKESHORE. THIS FEATURE HAS JUST PROMPTED AN
SWOMCD...WILL PROPAGATE EASTWARD INTO NORTHERN PA /NORTH OF I-80/
OVER NEXT SEVERAL HOURS BRINGING AT LEAST AN ISOLATED DAMAGING
WIND THREAT AS SHORTWAVE TROUGH SLIDES EAST AND CORE OF 40-50KT
850MB JET CROSSES NW PA. /HIGHEST GUSTS SO FAR BACK IN NE OH ARE
30KTS AT KCLE AND 40KTS AT KHZY./

BY LATE MORNING...DECAYING MCS/CONVECTIVE COMPLEX WILL BEGIN TO
HAVE AN IMPACT ON EVOLUTION OF STORMS FOR REMAINDER OF THE DAY.
LOOKS LIKE SE PA SHOULD SEE A GOOD AMOUNT OF SUNSHINE
TODAY...ALLOWING TEMPS TO RISE TO NEAR 90F AT THE SAME TIME THAT
HIGHER DEWPOINTS ADVECT IN FROM THE SW. THIS WILL AID IN PRODUCING
CAPES IN NEIGHBORHOOD OF 1500-2000 J/KG...COMBINED WITH INCREASING
MID-LEVEL FLOW SHOULD LEAD TO MORE ORGANIZED STORMS CONDUCIVE TO
PRODUCING STRONG WINDS AND BOWING SEGMENTS. LARGE HAIL WILL BE A
SECONDARY THREAT. SPC HAS PLACED THE SE IN AN ENHANCED RISK...WITH
CENTRAL SECTIONS UNDER A SLIGHT RISK FOR SEVERE.  NORTHWESTERN
AREAS WILL LIKELY HAVE BEEN WORKED OVER BY 15Z AND BY THE TIME
THEY CAN RECOVER THE FRONT WILL BE UPON OR THROUGH
THERE...LIMITING THE SEVERE THREAT AFTER THE FIRST INITIAL WAVE
EARLY THIS MORNING. THE FRONT SHOULD CLEAR THE SOUTHERN TIER BY
EARLY EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS
EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION
BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE
FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S
TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES
A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE
60S.

PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY
SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT
AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS
AND LOWER SUSQ.

CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL
FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO
NORMAL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS
THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND.

FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH
SLIGHTLY DRIER AND COOLER AIR.

WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING
SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY.

MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH
MOVES TOWARD THE EAST COAST.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
12Z TAFS SENT.

LINE OF SEVERE STORMS OVER NORTH CENTRAL PA. COMBINATION OF
FAST MOVING STORMS AND LOW LEVEL JET RESULTING IN WIND DAMAGE.

EXPECT LINE TO CONTINUE TO WORK EASTWARD THIS MORNING. MODELS
HAVE SOUTHERN AREAS GETTING STORMS THIS AFT.

OUTLOOK...

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

FRI-SAT...REDUCTIONS IN SCT SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...RXR/STEINBUGL
SHORT TERM...RXR
LONG TERM...MARTIN
AVIATION...ROSS/CERU/MARTIN
Hazardous weather outlook, Jun 23, 10:24 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT TUE JUN 23 2015

PAZ037-042-241430-
TIOGA-SULLIVAN-
1024 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-017>019-024>028-033>036-041-045-046-049>053-056>059-063>066-
241430-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1024 AM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-241430-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
1024 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING AND
EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 23, 7:24 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     1 NNW DAHOGA            41.61N  78.73W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES ACROSS ROADWAY

&&

EVENT NUMBER CTP1500185

JMC
Special weather statement, Jun 23, 8:00 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 AM EDT TUE JUN 23 2015

PAZ018-019-027-028-042-045-046-049>053-058-231300-
JUNIATA PA-SNYDER PA-SCHUYLKILL PA-MONTOUR PA-MIFFLIN PA-UNION PA-
SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-SOUTHERN CENTRE PA-
SOUTHERN LYCOMING PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
800 AM EDT TUE JUN 23 2015

...SPECIAL WEATHER STATEMENT...

AT 759 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMISON CITY TO NEAR MIFFLINBURG TO NEAR
BLACK MOSHANNON STATE PARK...AND MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
247.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 81 FROM MILE MARKERS 112 TO 139.
 INTERSTATE 99 FROM MILE MARKERS 70 TO 85.
 INTERSTATE 180 FROM MILE MARKERS 1 TO 17.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 7584 4064 7664 4066 7672 4062 7687
      4056 7746 4069 7770 4073 7768 4073 7777
      4094 7817 4110 7739 4138 7635 4137 7629
      4120 7632 4113 7628 4114 7623 4095 7621
      4091 7600 4074 7577
TIME...MOT...LOC 1159Z 281DEG 49KT 4133 7636 4091 7707 4091 7803

CERU
Local storm report, Jun 23, 9:18 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500186

PAJ
Local storm report, Jun 23, 9:19 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500187

PAJ
Local storm report, Jun 23, 9:20 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            TREE BLOCKING ROADWAY

0608 AM     TSTM WND DMG     2 ENE CROSBY            41.76N  78.33W
06/23/2015                   MCKEAN             PA   911 CALL CENTER

            MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
            6.

0620 AM     TSTM WND DMG     1 NNW DAHOGA            41.61N  78.73W
06/23/2015                   ELK                PA   911 CALL CENTER

            TREES ACROSS ROADWAY

0830 AM     TSTM WND DMG     LUTHERSBURG             41.05N  78.72W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0842 AM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/23/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500183 CTP1500184 CTP1500185 CTP1500186 CTP1500187

PAJ
Special weather statement, Jun 23, 10:24 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT TUE JUN 23 2015

PAZ052-053-058-231500-
COLUMBIA PA-SCHUYLKILL PA-NORTHUMBERLAND PA-
1024 AM EDT TUE JUN 23 2015

...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...SCHUYLKILL...AND
NORTHUMBERLAND COUNTIES UNTIL 1100 AM EDT...

AT 1023 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROHRSBURG TO NEAR NUMIDIA TO NEAR URBAN...
AND MOVING EAST AT 60 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SHUMANS AROUND 1030 AM EDT.
  ONEIDA...SHEPPTON AND BRANDONVILLE AROUND 1035 AM EDT.
  KULPMONT AND DELANO AROUND 1040 AM EDT.
  BEURYS LAKE...MCADOO AND LAVELLE AROUND 1045 AM EDT.
  HECKSCHERVILLE...FORRESTVILLE AND FOUNTAIN SPRINGS AROUND 1050 AM
EDT.
  NEW BOSTON-MOREA...PORT CARBON AND ST. CLAIR AROUND 1055 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRIAR CREEK...
BROCKTON...CENTRALIA...CUMBOLA AND GILBERTON.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BLOOMSBURG-LIGHT STREET AND NESCOPEK EXITS...SPECIFICALLY FROM MILE
MARKERS 237 TO 247.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 114 TO 139.

LAT...LON 4072 7579 4067 7591 4069 7669 4082 7642
      4119 7640 4120 7632 4113 7628 4113 7623
      4103 7623 4095 7621 4090 7603 4091 7600
      4080 7587 4074 7577
TIME...MOT...LOC 1423Z 265DEG 52KT 4118 7635 4089 7637 4071 7678

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 5:07 AM EDTSpecial Weather StatementCTPWarren53 min
Jun 23, 5:36 AM EDTSpecial Weather StatementCTPElk, McKean54 min
Jun 23, 5:50 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter, Warren55 min
Jun 23, 6:18 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk57 min
Jun 23, 6:36 AM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga54 min
Jun 23, 7:14 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming, Tioga, Union76 min
Jun 23, 8:00 AM EDTSpecial Weather StatementCTPCentre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more60 min
Jun 23, 8:02 AM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 23, 8:48 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Huntingdon57 min
Jun 23, 9:13 AM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin34 min
Jun 23, 9:37 AM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more53 min
Jun 23, 10:24 AM EDTSpecial Weather StatementCTPColumbia, Schuylkill36 min
Jun 23, 11:24 AM EDTSevere Thunderstorm WarningCTPClearfield66 min
Jun 23, 11:50 AM EDTSevere Thunderstorm WarningCTPCentre, Clearfield55 min
Jun 23, 12:15 PM EDTSpecial Weather StatementCTPBlair30 min
Jun 23, 12:23 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Mifflin, Snyder, Union37 min
Jun 23, 12:50 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more55 min
Jun 23, 1:25 PM EDTSpecial Weather StatementCTPSnyder35 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder38 min
Jun 23, 1:49 PM EDTSpecial Weather StatementCTPCambria26 min
Jun 23, 1:55 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset54 min
Jun 23, 2:03 PM EDTSpecial Weather StatementCTPCambria27 min
Jun 23, 2:09 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Jun 23, 2:45 PM EDTSpecial Weather StatementCTPBlair45 min
Jun 23, 2:51 PM EDTSpecial Weather StatementCTPCambria24 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Perry67 min
Jun 23, 3:19 PM EDTSpecial Weather StatementCTPSomerset26 min
Jun 23, 3:32 PM EDTSpecial Weather StatementCTPCumberland28 min
Jun 23, 3:35 PM EDTSpecial Weather StatementCTPDauphin25 min
Jun 23, 3:37 PM EDTSpecial Weather StatementCTPDauphin23 min
Jun 23, 3:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, York65 min
Jun 23, 3:56 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset64 min
Jun 23, 4:06 PM EDTFlash Flood WarningCTPCumberland4 hr
Jun 23, 4:06 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 23, 4:14 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York2 hr
Jun 23, 4:15 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York60 min
Jun 23, 4:49 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York56 min
Jun 23, 4:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementCTPFulton29 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.